# SDR UIEA2021110402345

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Engine: Ge CF680C2B7F
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

ON DESCENT  THRUST LEVER (LEFT) IN IDLE POSITION N1 57% VS RT N1 47% NO CHNAGE WITH ANTI-ICE ON. UPON MATCHING N1'S OIL PRESS 47PSI.(  PERFORMED IDLE RUNS AND FOUND NO SPLIT AT THIS TIME. DONE IAW 71-00-00  )
